Alert archive / South Carolina / Freeze Warnings in 2018

Freeze Warning 4, NWS Wilmington, NC

March 14, 20186 counties in North Carolina; 8 counties in South Carolina

NWS Wilmington, NC issued this freeze warning at Mar 14, 2018, 3:13 AM EDT for 6 counties in North Carolina; 8 counties in South Carolina. It took effect at Mar 14, 2018, 11:00 PM EDT. It was in force for 10 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 14, 2018, 3:13 AM EDT (07:13 UTC)
In effect from
Mar 14, 2018, 11:00 PM EDT
Expired
Mar 15, 2018, 9:00 AM EDT
In force
10 hr
Issued by
NWS Wilmington, NC

Counties Bladen County, NC, Brunswick County, NC, Columbus County, NC, New Hanover County, NC, Pender County, NC, Robeson County, NC, Darlington County, SC, Dillon County, SC, Florence County, SC, Georgetown County, SC, Horry County, SC, Marion County, SC, Marlboro County, SC, Williamsburg County, SC

The radar

The Wilmington radar (KLTX), 59 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 7.2 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2018-03-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2018-03-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 53 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1863 m above ground
0-6 km bulk shear
66 kt
0-1 km storm-relative helicity
53 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

976 
WWUS72 KILM 140713
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
313 AM EDT Wed Mar 14 2018


NCZ087-096-105-SCZ017-023-024-141930-
/O.CAN.KILM.FZ.W.0003.180314T0800Z-180314T1300Z/
/O.NEW.KILM.FZ.W.0004.180315T0300Z-180315T1300Z/
Robeson-Bladen-Inland Pender-Marlboro-Darlington-Dillon-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Burgaw, Bennettsville, McColl, Hartsville, Darlington, 
North Hartsville, and Dillon
313 AM EDT Wed Mar 14 2018

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
THURSDAY...


The National Weather Service in Wilmington has issued a Freeze
Warning, which is in effect from 11 PM this evening to 9 AM EDT
Thursday.

* Temperatures...Upper 20s to lower 30s.

* Timing...Late tonight until just after sunrise Thursday.

* Impacts...Freeze conditions may damage sensitive vegetation. 
  Take steps now to protect tender plants from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent.
These conditions will kill crops and other sensitive vegetation.

&&

$$

NCZ099-106>110-SCZ032-033-039-054>056-058-059-141930-
/O.NEW.KILM.FZ.W.0004.180315T0300Z-180315T1300Z/
Columbus-Coastal Pender-Inland New Hanover-Coastal New Hanover-
Inland Brunswick-Coastal Brunswick-Florence-Marion-Williamsburg-
Coastal Horry-Inland Georgetown-Coastal Georgetown-Central Horry-
Northern Horry-
Including the cities of Whiteville, Tabor City, Chadbourn, 
Lake Waccamaw, Surf City, Wilmington, Masonboro, Myrtle Grove, 
Ogden, Carolina Beach, Seagate, Boiling Spring Lakes, Leland, 
Shallotte, Oak Island, Long Beach, Southport, Sunset Beach, 
Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
313 AM EDT Wed Mar 14 2018

...FREEZE WARNING IN EFFECT FROM 11 PM THIS EVENING TO 9 AM EDT
THURSDAY...

The National Weather Service in Wilmington has issued a Freeze
Warning, which is in effect from 11 PM this evening to 9 AM EDT
Thursday.

* Temperatures...In the lower 30s.

* Timing...Late tonight until just after sunrise Thursday.

* Impacts...Freeze conditions may damage sensitive vegetation. 
  Take steps now to protect tender plants from the cold.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent.
These conditions will kill crops and other sensitive vegetation.

&&

$$

15
4 follow-up statements
084 
WWUS72 KILM 141902
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
302 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM EDT THURSDAY...

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
151300-
/O.CON.KILM.FZ.W.0004.180315T0300Z-180315T1300Z/
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, 
Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, 
Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte,
Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, 
McColl, Hartsville, Darlington, North Hartsville, Dillon, 
Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
302 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM EDT THURSDAY...

* Temperatures...In the lower 30s. A few locations may dip into
  the upper 20s.

* Timing...Late tonight until just after sunrise Thursday.

* Impacts...Freeze conditions may damage sensitive vegetation. 
  Take steps now to protect tender plants from the cold.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent.
These conditions will kill crops and other sensitive vegetation.

&&

$$

5
820 
WWUS72 KILM 150022
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
822 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT FROM 11 PM THIS EVENING TO
9 AM EDT THURSDAY...

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
151300-
/O.CON.KILM.FZ.W.0004.180315T0300Z-180315T1300Z/
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, 
Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, 
Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte,
Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, 
McColl, Hartsville, Darlington, North Hartsville, Dillon, 
Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
822 PM EDT Wed Mar 14 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THURSDAY...

* Temperatures...In the upper 20s to lower 30s. A few sheltered
  locations may dip to 27 degrees or less. 

* Timing...Late tonight throughout the pre-dawn Thursday hours and
  lasting up to 1 or 2 hours after sunrise Thursday. 

* Impacts...Freeze conditions may damage or even kill sensitive
  vegetation and crops. Take steps now to protect tender plants
  and crops from the cold. Make sure outside pets and livestock
  are cared for. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent.
These conditions will kill crops and other sensitive vegetation.
Outside pets and livestock should be given proper shelter to
shield from the cold. 

&&

$$

dough
916 
WWUS72 KILM 150913
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
513 AM EDT Thu Mar 15 2018

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
151300-
/O.CON.KILM.FZ.W.0004.000000T0000Z-180315T1300Z/
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, 
Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, 
Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte,
Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, 
McColl, Hartsville, Darlington, North Hartsville, Dillon, 
Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
513 AM EDT Thu Mar 15 2018

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING...

* Temperatures...In the mid and upper 20s and as low as the lower
  20s.

* Impacts...A widespread hard freeze and areas of frost will
  damage or even kill sensitive vegetation and crops. Make sure
  pets and livestock are indoors and properly cared for.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Freeze Warning means sub-freezing temperatures are imminent.
These conditions will kill crops and other sensitive vegetation.
Outside pets and livestock should be given proper shelter to
shield from the cold.

&&

$$

27
405 
WWUS72 KILM 151233
NPWILM

URGENT - WEATHER MESSAGE
National Weather Service Wilmington NC
833 AM EDT Thu Mar 15 2018

NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-054>056-058-059-
151345-
/O.EXP.KILM.FZ.W.0004.000000T0000Z-180315T1300Z/
Robeson-Bladen-Columbus-Inland Pender-Coastal Pender-
Inland New Hanover-Coastal New Hanover-Inland Brunswick-
Coastal Brunswick-Marlboro-Darlington-Dillon-Florence-Marion-
Williamsburg-Coastal Horry-Inland Georgetown-Coastal Georgetown-
Central Horry-Northern Horry-
Including the cities of Lumberton, Elizabethtown, Bladenboro, 
Whiteville, Tabor City, Chadbourn, Lake Waccamaw, Burgaw, 
Surf City, Wilmington, Masonboro, Myrtle Grove, Ogden, 
Carolina Beach, Seagate, Boiling Spring Lakes, Leland, Shallotte,
Oak Island, Long Beach, Southport, Sunset Beach, Bennettsville, 
McColl, Hartsville, Darlington, North Hartsville, Dillon, 
Florence, Marion, Mullins, Kingstree, Myrtle Beach, Socastee, 
North Myrtle Beach, Garden City, Little River, Andrews, 
Georgetown, Murrells Inlet, Conway, Longs, Bucksport, Loris, 
Green Sea, and Aynor
833 AM EDT Thu Mar 15 2018

...FREEZE WARNING WILL EXPIRE AT 9 AM EDT THIS MORNING...

$$

TRA

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, NC wrote its last area forecast discussion before this freeze warning went out at Mar 14, 3:06 AM EDT, 7 minutes earlier.

Area forecast discussion, Mar 14, 3:06 AM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
306 AM EDT Wed Mar 14 2018

.SYNOPSIS...
The center of chilly high pressure will build east across the
northern Gulf coast through Thursday. Temperatures will be well
below normal across the eastern Carolinas today and a widespread
freeze is expected tonight. Temperatures will warm Thursday and
Friday before another shot of cool air reaches the area late
Friday night and Saturday. The risk for a few showers will
return Friday night and into the weekend. Temperatures will warm
ahead of a storm system early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 300 AM Wednesday...Potent shortwave moving across the area
this morning with good cloud cover to the north. The light
radar returns have yet to yield anything at the surface and it's
doubtful they will. With the cloud cover and increasing winds
temperatures have certainly stabilized and have even risen in
some cases currently in the middle 30s to near 40. There
shouldn't be much more (if any) decline in temperatures for the
next few hours and will therefore cancel the freeze warning for
this morning. It still looks like a good freeze tonight
everywhere and will go ahead and raise the warning for tonight
with this morning's package. Otherwise blustery and colder today
with highs in the lower 50s at best. Tonight's lows will see
many areas dip into the upper 20s with an overall range of lower
30s to upper 20s.

&&

.SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 300 AM Wednesday...The center of high pressure will be
located to our S through the period. A cold front will move S
and across southeast North Carolina and northeast South Carolina
Fri night. We will be under the influence of increasing warm
air advection Thu with 850 mb temps reaching 4-5C Thu and 5-7C
on Fri. Highs will be in the lower to mid 60s Thu and the upper
60s to lower 70s Fri.

Accompanying this warmup will be breezy SW winds, up to 20 to
30 mph Thu afternoon as 40-50 kt low level winds mix to the
surface. Wind speeds should be lower on Fri. Precipitable water
values Thu will be less than a third of an inch with minimum
afternoon relative humidity levels near 25 percent. Fri
afternoon relative humidity levels should be no lower than 30
to 35 percent as the column begins to moisten.

For a change of pace, there will be no danger of a frost or
freeze Thu night or Fri night. Lows will be mainly in the mid
40s Thu night. Cooler air will seep in from the N late Fri
night. Lows should drop to the upper 30s to lower 40s with
mainly mid 40s across the Grand Strand and South Santee River
area.

Finally, we are forecasting plenty of sunshine Thu. Clouds should
begin to increase by/during Fri and there is a small risk for
showers beginning late Fri night.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 300 PM Tuesday...Cool high pressure will settle over
eastern NC Saturday ahead of a quick moving shortwave and
surface reflection which will move across the Carolinas Saturday
night, and offshore Sunday. Associated rain chances will come
to an end late Sunday, and temps will rebound from Saturday's
unseasonable cool readings, but still remain 3-5 below climo.
The pattern will remain quite progressive early next week, with
another shortwave and associate surface low on the doorstep by
Tuesday.

&&

.AVIATION /06Z WEDNESDAY THROUGH SUNDAY/...
As of 06Z...VFR conditions expected through the period. Some
cloudiness will accompany a potent mid level shortwave this
morning mostly across northern sites, and linger into midday as
well but cigs well above any flight threshold. Very gusty winds
this afternoon as well.

Extended outlook...VFR through Friday. Possible MVFR Fri night
and Sat.

&&

.MARINE...
NEAR TERM /THROUGH TONIGHT/...
As of 300 AM Wednesday...West to southwest winds across the waters
this morning with speeds around 15 knots. As a potent shortwave
moves across in just a few hours winds will increase quickly to
20-25 knots from the northwest via good cold air advection.
Will raise a small craft advisory for all waters today. Winds
will diminish almost as quickly tonight with final speeds by
Thursday morning 10- 15 knots. Significant seas will increase
today as well but the higher values will be confined to the
outermost waters. Expect 3-5 feet later today with 2-4 feet
tonight.

SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/...
As of 300 AM Wednesday...We expect Small Craft Advisory
conditions to redevelop during Thu as the pressure gradient
tightens between the center of high pressure to our S and strong
low pressure well to our N. A cold front will move S across the
waters Fri night. West winds Thu morning will back to SW during
the afternoon and then back to W Thu night and Fri. Winds will
shift to the N Fri night and to NE by Sat morning. Wind speeds
will be up to 20 to 25 kt Thu afternoon and Thu night and as low
as 10 to 15 kt Fri night. Building seas Thu will reach 5 to 7
ft, highest across the outer northern waters. Seas will subside
later Thu night and should be mainly 2 to 4 ft Fri morning and 2
to 3 ft Fri afternoon and night.

.LONG TERM /SATURDAY THROUGH SUNDAY/...
As of 300 PM Tuesday...Building high pressure in the wake of a
cold front will move off the east coast of NC Saturday, and
result in onshore flow through the day. The gradient will
strengthen behind the front in the NE surge, and winds may reach
15-20 kt into Saturday morning.

&&

.ILM WATCHES/WARNINGS/ADVISORIES...
SC...Freeze Warning from 11 PM this evening to 9 AM EDT Thursday
     for SCZ017-023-024-032-033-039-054>056-058-059.
NC...Freeze Warning from 11 PM this evening to 9 AM EDT Thursday
     for NCZ087-096-099-105>110.
MARINE...Small Craft Advisory from 8 AM this morning to 8 PM EDT this
     evening for AMZ250-252-254-256.

&&

NEAR TERM...SHK
SHORT TERM...RJD
LONG TERM...CRM
AVIATION...SHK
Hazardous weather outlook, Mar 13, 7:59 PM EDT, 7 hours 14 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington NC
759 PM EDT Tue Mar 13 2018

AMZ250-252-254-256-150000-
Coastal waters from Surf City to Cape Fear NC out 20 nm-
Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm-
Coastal waters from Little River Inlet to Murrells Inlet SC out
20 nm-
Coastal waters from Murrells Inlet to South Santee River SC out
20 nm-
759 PM EDT Tue Mar 13 2018

This Hazardous Weather Outlook is for the adjacent Coastal Waters.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

A Small Craft Advisory is likely Wednesday into Wednesday Night and
again Thursday night.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ106-108-110-SCZ054-056-150000-
Coastal Pender-Coastal New Hanover-Coastal Brunswick-Coastal Horry-
Coastal Georgetown-
759 PM EDT Tue Mar 13 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

For Wednesday night and Thursday morning...
A freeze warning or frost advisory will be needed.

For Fire Weather concerns...
Both Wednesday and Thursday afternoon relative humidity will fall to
near 30 percent along with 15 to 25 mph gusty west to northwest
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

SCZ023-024-150000-
Darlington-Dillon-
759 PM EDT Tue Mar 13 2018

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

For Wednesday night and Thursday morning...
A freeze warning or frost advisory will be needed.

For Fire Weather concerns...
Both Wednesday and Thursday afternoon relative humidity will fall to
25 to 30 percent along with 15 to 25 mph gusty west to northwest
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ099-107-109-SCZ032-033-039-055-058-059-150000-
Columbus-Inland New Hanover-Inland Brunswick-Florence-Marion-
Williamsburg-Inland Georgetown-Central Horry-Northern Horry-
759 PM EDT Tue Mar 13 2018

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

For Wednesday night and Thursday morning...
A freeze warning or frost advisory will be needed.

For Fire Weather concerns...
Both Wednesday and Thursday afternoon relative humidity will fall to
25 to 30 percent along with 15 to 25 mph gusty west to northwest
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ087-096-105-SCZ017-150000-
Robeson-Bladen-Inland Pender-Marlboro-
759 PM EDT Tue Mar 13 2018

...FREEZE WARNING IN EFFECT FROM 4 AM TO 9 AM EDT WEDNESDAY...

This Hazardous Weather Outlook is for southeast North Carolina and
northeast South Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freeze Warning.

For Wednesday night and Thursday morning...
A freeze warning or frost advisory will be needed.

For Fire Weather concerns...
Both Wednesday and Thursday afternoon relative humidity will fall to
25 to 30 percent along with 15 to 25 mph gusty west to northwest
winds.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

dch

The office that day

Everything else NWS Wilmington, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 14, 2:52 AM EDTSmall Craft AdvisoryILM59 hr
Mar 14, 3:06 PM EDTFire Weather WatchILMDarlington, Dillon, Florence, Georgetown, Horry, Marion and 2 more11 hr

Nearby

Freeze Warnings in South Carolina, 2018Freeze Warnings in North Carolina, 2018Every freeze warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.